# SDR UPS205165

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, CREW ENTRY DOOR EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE DURING TEST.  REMOVED AND REPLACED CREW ENTRY EMERGENCY EXIT LIGHT BATTERIES AND LIGHT OPERATES NORMALLY.
